MAUDE Adverse Event Report: INTERVASCULAR SAS HEMASHIELD PLATINUM WOVEN STRAIGHT; GRAFT, VASCULAR, SYNTHETIC/BIOLOGIC COMPOSITE

INTERVASCULAR SAS HEMASHIELD PLATINUM WOVEN STRAIGHT; GRAFT, VASCULAR, SYNTHETIC/BIOLOGIC COMPOSITE
Model Number M00202175210P0
Medical Device Problem Code Off-Label Use (1494)
Health Effect - Clinical Code Hemorrhage/Blood Loss/Bleeding (1888)
Date of Event 11/24/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported to intervascular that during an axillary cannulation with the involved product, the graft reported as leaking more than normal.The graft continued to be used throughout the procedure.There was no patient effects or case delays reported.There is no patient information, medical history or concomitant products reported.The graft is available for examination.The following additional information was provided: no patient follow up reported, or patient effects reported.Surgeon is experienced hemashield user.Used same graft throughout case.Complaint # (b)(4).
 
Additional Manufacturer Narrative
(10/3233) it was reported that the involved product is available for examination, it will be returned to an external and independent laboratory for examination.The investigation is ongoing.(4109 / 213) the review of historical data indicated that no other complaint was reported for the same sterilization lot number 25a29.(3331/213) the device history records review concluded that there was no non-conformance in relation with the event reported.(11) the investigation is still ongoing.A follow-up report will be sent upon completion of the investigation.
 
Additional Manufacturer Narrative
(4111/3221) attempts to obtain more information about the patient¿s medical history, details of the surgical procedure and the patient¿s current condition were performed.At the end of the investigation, no further information was obtained.(10/213) the involved device was returned to an external and independent laboratory for examination.The macroscopic analysis of explant did not reveal any macroscopic defects in the textile structure.(4112/4248) the case and its investigation have been reviewed by the medical affairs department who concluded that due to the limited information the cause of bleeding cannot be determined.It should be noted that, according to the product ifu, hemashield platinum woven vascular grafts are intended for use in the replacement or repair of the thoracic aorta, abdominal aorta, and peripheral arteries when an open surgical procedure is required.The contraindications section states that hemashield platinum woven double velour vascular grafts are not intended for use as a perfusion branch during extracorporeal circulation, as this may lead to bleeding.(24) based on the investigation and the medical assessment, no conclusion can be drawn on the cause of the reported event due to limited information provided regarding the patient¿s medical history, details of the surgical procedure and the patient¿s current condition.However, the investigation findings indicates that the device was not defective at the time of manufacturing.Furthermore, the use of hemashield woven grafts for extracorporeal circulation is contraindicated as it can present bleeding.As per product ifu, hemashield platinum woven double velour vascular grafts are intended for use in the replacement or repair of the thoracic aorta, abdominal aorta and peripheral arteries, when open surgical operation is required.Contraindications section indicates that, hemashield platinum woven double velour vascular grafts are not intended for use as perfusion branch during extracorporeal circulation, as this may lead to bleeding.
 
Event or Problem Description
Complaint #(b)(4).

Brand Name
HEMASHIELD PLATINUM WOVEN STRAIGHT
Common Device Name
GRAFT, VASCULAR, SYNTHETIC/BIOLOGIC COMPOSITE
Manufacturer (Section D)
INTERVASCULAR SAS
zone industrielle athelia i
la ciotat 13705
FR  13705
Manufacturer (Section G)
INTERVASCULAR SAS
zone industrielle athelia i
la ciotat 13705
FR   13705
Manufacturer Contact
clemence vaneenoge
zone industrielle athelia i
la ciotat 13705
FR   13705
442084646
MDR Report Key23827216
Report Number1640201-2025-0000031
Device Sequence Number13000531
Product Code MAL
UDI-Device Identifier00384401018155
UDI-Public(01)00384401018155
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K021213
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 04/03/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/29/2025
Device Model NumberM00202175210P0
Device Catalogue NumberM00202175210P0
Device Lot Number25A29
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/24/2025
Supplement Date Received by Manufacturer04/02/2026
Initial Report FDA Received Date12/17/2025
Supplement Report FDA Received Date04/03/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/29/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown